Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representations of lattices by sets


Authors: Garrett Birkhoff and Orrin Frink
Journal: Trans. Amer. Math. Soc. 64 (1948), 299-316
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1948-0027263-2
MathSciNet review: 0027263
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff On the combination of subalgebras, Proc. Cambridge Philos. Soc. vol. 29 (1933) pp. 441-464.
  • [2] -Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1940.
  • [3] -Subdirect unions in universal algebra, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 764-768. MR 0010542 (6:33d)
  • [1] A. D. Campbell Set-coordinates for lattices, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 395-398. MR 0008598 (5:31c)
  • [1] R. P. Dilworth Ideals in Birkhoff lattices, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 325-353. MR 0004229 (2:343d)
  • [1] N. Dunford and M. H. Stone On the representation theorem for Boolean algebras, Revista Ciencias Lima vol. 43 (1941) pp. 447-453. MR 0007002 (4:71a)
  • [1] O. Frink Representations of Boolean algebras, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 755-756. MR 0005095 (3:100b)
  • [2] -Complemented modular lattices and projective spaces of infinite dimension, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 452-467. MR 0018635 (8:309c)
  • [1] M. H. Stone The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 37-111. MR 1501865
  • [2] -Topological representations of distributive lattices and Brouwerian logics, Časopis pro Peštovani Mathematiky a Fysiky vol. 67 (1937) pp. 1-25.
  • [1] H. Wallman Lattices and topological spaces, Ann. of Math. (2) vol. 39 (1938) pp. 112-126. MR 1503392

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0027263-2
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society